# SDR QXEA2012012500049

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4 IS CORRODED BL0 TO SEAT TRACK 11.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .070",  CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 PT 4 AND 51-00-06-910-801.  FOUND BLENDS TO BE WITHIN LIMITS IAW RD 8/4-53-4321.  COMPLIED WITH TASK CARD RD 8/4-53-4321.
